“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 633
School of Mathematics
  Title:   On homological index
  Author(s):  B. Khanedani
  Status:   Published
  Journal: Ann. Fac. Sci. Toulouse Math.
  Vol.:  9
  Year:  2000
  Pages:   433-450
  Supported by:  IPM
In this paper we establish a homological index for sections of linear fibre spaces, and we prove that the total sum of the homological indices of a section is independent of the choice of the section.

Download TeX format
back to top
scroll left or right